I have been on trial periods of many medications. But the one been on the longest is Prozac & Clonazapam. I am afraid to try Saphris alone, but at hospital had me on both Serequel small dose and the Saphris. O was told by pharmacy not good being on both together as cause QT prolongation. Need to have ECG all the time. So not sure as so confusing. Can anyone help me with this before my Doctor appt. Tomorrow? Scared Help!!!
ItaliaGal' This Saphris is different from Prozac and there really is not a answer what is better because we are all different and the medications work different. The doctor is trying to get something to help you more than what the Prozac is doing And my guess if he or she is going to try to stop the Clonazepam it well be done slowly over a period of time,You just don't go cold Turkey off of it. All you can do is give the new medication a good try and see how you start to feel many have done very well with it. The doctor may want to slowly decrease the prozac as he adds the Saphris to avoid any withdrawal feeling. Please see what the point of all this is I am guessing you are not feeling to well, And really all they can do is slowly make changes in our medications.Really see no problem with this. Chuck1957
Italiagal; Chuck again have the doctor explain just what he or she is trying to do, And how to avoid withdrawal from these medications you do not need extra anxiety. But make sure you understand what is going on. And know its a very good chance you well feel a bit worse before feeling better for a short period. Chuck1957
but this really is the only way to find what works for you we have to try the medications for awhile and see how it works but there is no better way Hope this works for you. But make the doctor give you very clear written directions so there well be no confusion.
- Prozac Drug Information
- Seroquel Drug Information
- Clonazepam Drug Information
- Saphris Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2011 • 4 answers
Posted 15 Dec 2011 • 3 answers
I take 2mg of clonazapam for panic attacts.. twice daily. at first it worked but now it isnt.should?
Posted 16 Oct 2013 • 2 answers
Posted 21 Jun 2015 • 1 answer
Posted 20 Feb 2016 • 1 answer